Representation and transformation of two-parameter martingales under a change of measure

Bruce Hajek, Eugene Wong

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)313-330
Number of pages18
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume54
Issue number3
DOIs
StatePublished - Jan 1 1980
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Cite this